# SDR CALA2017102703792

- Difficulty date: October 27, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 88,277 hours, 21,313 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 272A165154
- Part serial: 0589
- Condition: Weak
- Location: Nr 1 Eng Oil
- Part time: 48,008 hours, 9,619 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING TAXI THE GATE, AN OIL PRESSURE LIGHT CAME ON AND PRESSURE WENT TOWARD ZEOR.  ENGINE FAILED.  R & R HIGH PRESSURE FUEL PUMP ON THE NR 1 ENGINE IAW AMM 73-11-03.  REMOVED AND REPLACED THE NR 1 FFG IAW AMM 73-21-01-004-001-R04-4/013-R04-4. IDLE LEAK CHECKED GOOD.  PERFORMED POWERPLANT RELATED TEST FOR FFG TEST AMM 71-00-00-700-804-R03-3. OPS CHECKED GOOD.
